# SDR USAA960768

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Part time: 26,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND CRACK .25 INCH LONG AT STATION 178 BULKHEAD SKIN LBL 4 WL 199.  STOP DRILLED CRACK AND FABRICATED DOUBLER AND INSTALLED.  REPAIRED PER TR 53-10-07 STEP 2 AND 3.  (M)
